# SDR SWIA202264343

- Difficulty date: February 12, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 47,290 hours, 30,498 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Burned
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY FOUL SOUR SMELL COMING FROM BACK ROWS OF AIRPLANE.  (FILED - CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24331894 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND SIDEWALL LIGHT INOP AT ROW15AB  FOUND BALLAST ABOVE ROW 15AB TO BE FAULTY AND EMITTING AN ELECTRICAL BURNT SMELL. REMOVED AND REPLACED SIDEWALL LIGHT 15AB BALLAST SEE CP 24331911 FOR MAINTENANCE ACTIONS. FOUL SMELL FROM BACK ROWS OF PLANE NO LONGER EXIST. OPS CHECK GOOD AT THIS TIME."
